Journal of Nonlinear Mathematical Physics

Volume 3, Issue 3-4, September 1995, Pages 432 - 434

On Symmetry Reduction of Nonlinear Generalization of the Heat Equation

Authors
Valentyn MARCHENKO
Corresponding Author
Valentyn MARCHENKO
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.27How to use a DOI?
Abstract
Reductions and classes of new exact solutions are constructed for a class of Galileiinvariant heat equations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 3
Pages
432 - 434
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.27How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Valentyn MARCHENKO
PY  - 2006
DA  - 2006/12
TI  - On Symmetry Reduction of Nonlinear Generalization of the Heat Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 432
EP  - 434
VL  - 3
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1996.3.3-4.27
DO  - https://doi.org/10.2991/jnmp.1996.3.3-4.27
ID  - MARCHENKO2006
ER  -